Skip to Main content Skip to Navigation
Journal articles

The matched asymptotic expansion for the computation of the effective behavior of an elastic structure with a thin layer of holes

Abstract : In the framework of matched asymptotic expansions we introduce a new efficient and robust method to approximate the behavior of a structure con- taining a thin layer with periodically distributed micro-holes. A surface (in 3d) or a line in (2d) on which particular jumping conditions are defined sub- stitutes for the initial problem.
Document type :
Journal articles
Complete list of metadata

https://hal.inria.fr/inria-00540992
Contributor : Marina Vidrascu Connect in order to contact the contributor
Submitted on : Monday, November 29, 2010 - 3:48:16 PM
Last modification on : Monday, October 11, 2021 - 1:24:21 PM

Identifiers

Citation

Giuseppe Geymonat, Sofiane Hendili, Françoise Krasucki, Marina Vidrascu. The matched asymptotic expansion for the computation of the effective behavior of an elastic structure with a thin layer of holes. International Journal for Multiscale Computational Engineering, Begell House, 2011, 9 (5), pp.529-542. ⟨10.1615/IntJMultCompEng.v9.i5⟩. ⟨inria-00540992⟩

Share

Metrics

Record views

457